# SDR AALA20060534

- Difficulty date: August 9, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201991004
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY LIGHT AT SEAT 12H BROKEN.  REPLACED LIGHT ASSEMBLY AT SEAT 12H FOR BROKEN EMERGENCY LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
